# SDR DALA2024092609448

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 GOUGE WAS FOUND IN THE FR70 BH FRAME UPPER SECTION ON THE LWR INB'D FLANGE. CORRECTIVE ACTION: REPAIR ER/A 620313-14. (0576311)
